RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 5, Pages 793–796 (Mi mz12487)  

Brief Communications

Bateman–Hörmander Two-Dimensional Waves with a Singularity at a Running Point

A. S. Blagoveshchenskiia, A. P. Kiselevbac

a Saint Petersburg State University
b St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences
c Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Petersburg

Keywords: wave equation, exact solutions, propagation of singularities.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00529
This work was supported in part by the Russian Foundation for Basic Research, grant 17-01-00529.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm12487

Full text: PDF file (327 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:5, 846–849

Bibliographic databases:

Received: 20.06.2019

Citation: A. S. Blagoveshchenskii, A. P. Kiselev, “Bateman–Hörmander Two-Dimensional Waves with a Singularity at a Running Point”, Mat. Zametki, 106:5 (2019), 793–796; Math. Notes, 106:5 (2019), 846–849

Citation in format AMSBIB
\Bibitem{BlaKis19}
\by A.~S.~Blagoveshchenskii, A.~P.~Kiselev
\paper Bateman--H\"ormander Two-Dimensional Waves with a Singularity at a Running Point
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 5
\pages 793--796
\mathnet{http://mi.mathnet.ru/mz12487}
\crossref{https://doi.org/10.4213/mzm12487}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 5
\pages 846--849
\crossref{https://doi.org/10.1134/S000143461911018X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000504614300018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85077020389}


Linking options:
  • http://mi.mathnet.ru/eng/mz12487
  • https://doi.org/10.4213/mzm12487
  • http://mi.mathnet.ru/eng/mz/v106/i5/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:36
    References:8
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020